# SDR SWAA2022020463677

- Difficulty date: January 24, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL FRONT SPAR L/E FAIRING CRACKED @ INNER RIB # 1 EDGE MKD ; / [01] PERFORMED HFEC INSP. ON L/H HORIZ. STAB. FRONT SPAR L/E FAIRING INNER RIB #1 EDGE IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED; EQUIP: NORTEC 600 CAL DUE: 10/22 B/C 166317; [02] REMOVED L/H HORIZONTAL FRONT SPAR L/E CRACKED INNER #1 RIB IAW B 737-7 SRM 51-40-02-0G-0; [03] VERIFIED STEP 2..O.K. TO INSTALL NEW RIB...; [04] INSTALLED NEW LEFT HAND FRONT SPAR L/E INNER #1 RIB IAW B 73-7 SRM 51-40-02-0G-0; [05] VERIFIED STEP 4..
